MathSciNet Relay Station
MathSciNet bibliographic data
MR787905 55R35 (17B56 20H25 55S30)
Dwyer, W. G. Homology of integral upper-triangular matrices. Proc. Amer. Math. Soc. 94 (1985), no. 3, 523–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement